# SDR TSAA0251050

- Difficulty date: February 20, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651580778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FLOOR AT FRAME BS 294.5 RIGHT FLOOR LINE ALONG STRINGER 17R.  REMOVED CRACKED ANGLE ON FLOOR AT FRAME BS 294.5 RIGHT FLOORLINE.  REPLACED ANGLE PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
